zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Razumikhin-type exponential stability criteria of neutral stochastic functional differential equations. (English) Zbl 1166.60040
Summary: The paper discusses both pth moment and almost sure exponential stability of solutions to neutral stochastic functional differential equations and neutral stochastic differential delay equations, by using the Razumikhin-type technique. The main goal is to find sufficient stability conditions that could be verified more easily then by using the usual method with Lyapunov functionals. The analysis is based on a paper of X. Mao [SIAM J. Math. Anal. 28, No. 2, 389–401 (1997; Zbl 0876.60047)], referring to mean square and almost sure exponential stability.
MSC:
60H20Stochastic integral equations
34K50Stochastic functional-differential equations
References:
[1]Haddock, J. R.; Krisztin, T.; Terjéki, J.; Wu, J. H.: An invariance principle of Lyapunov – razumikhin type for neutral functional differential equations, J. differential equations 107, 395-417 (1994) · Zbl 0796.34067 · doi:10.1006/jdeq.1994.1019
[2]Hale, J. K.; Meyer, K. R.: A class of functional equations of neutral type, Mem. amer. Math. soc. 76, 1-65 (1967) · Zbl 0179.20501
[3]Hale, J. K.; Lunel, S. M. V.: Introduction to functional differential equations, (1991)
[4]Karatzas, I.; Shreve, S. E.: Brownian motion and stochastic calculus, (1991)
[5]Janković, S.; Jovanović, M.: The p-th moment exponential stability of neutral stochastic functional differential equations, Filomat 20, No. 1, 59-72 (2006) · Zbl 1142.60371 · doi:10.2298/FIL0601059J
[6]Kolmanovskii, V. B.; Nosov, V. R.: Stability of functional differential equations, (1986)
[7]Kolmanovskii, V. B.; Myshkis, A.: Applied theory of functional differential equations, (1992)
[8]Liao, X. X.; Mao, X.: Almost sure exponential stability of neutral differential difference equations with damped stochastic perturbations, Electron. J. Probab. 1, No. 8, 1-16 (1986) · Zbl 0891.60051 · doi:emis:journals/EJP-ECP/EjpVol1/paper8.abs.html
[9]Liu, K.; Mao, X.: Exponential stability of non-linear stochastic evolution equations, Stochastic process. Appl. 78, 173-193 (1998) · Zbl 0933.60072 · doi:10.1016/S0304-4149(98)00048-9
[10]Luo, Z.; Shen, J.: New razumikhin-type theorems for impulsive functional differential equations, Appl. math. Comput. 125, 375-386 (2002) · Zbl 1030.34078 · doi:10.1016/S0096-3003(00)00139-9
[11]Mao, X.: Exponential stability of stochastic differential equations, (1994)
[12]Mao, X.: Exponential stability in mean square of neutral stochastic differential functional equations, Systems control lett. 26, 245-251 (1995) · Zbl 0877.93133 · doi:10.1016/0167-6911(95)00018-5
[13]Mao, X.: Razumikhin-type theorems on exponential stability of stochastic functional differential equations, Stochastic process. Anal. 65, 233-250 (1996) · Zbl 0889.60062 · doi:10.1016/S0304-4149(96)00109-3
[14]Mao, X.: Razumikhin-type theorems on exponential stability of neutral stochastic functional differential equations, SIAM J. Math. anal. 28, No. 2, 389-401 (1997) · Zbl 0876.60047 · doi:10.1137/S0036141095290835
[15]Mao, X.: Stochastic differential equations and applications, (1997)
[16]Mohammed, E. A.: Stochastic functional differential equations, (1986)
[17]Randjelović, J.; Janković, S.: On the p-th moment exponential stability criteria of neutral stochastic functional differential equations, J. math. Anal. appl. 326, 266-280 (2007) · Zbl 1115.60065 · doi:10.1016/j.jmaa.2006.02.030
[18]Razumikhin, B. S.: On the stability of systems with a delay, Prikl. mat. Mekh. 20, 500-512 (1956)
[19]Razumikhin, B. S.: Application of Lyapunov’s method to problems in the stability of systems with a delay, Avtomat. i telemekh. 21, 740-749 (1960) · Zbl 0114.04502